# SDR VNAA0310022

- Difficulty date: October 29, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 21,835 hours, 19,203 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 7015327905
- Part serial: 95080194
- Condition: Failed
- Location: Autopilot
- Part time: 15,209 hours, 12,907 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN AIRCRAFT FROM AUTOPILOT CONTROL PANEL.  SMOKE CLEARED AFTER AP/YD TURNED OFF.  MAINTENANCE INSPECTED AND REPLACED THE AP CONTROL PANEL IN ACCORDANCE WITH THE DORNIER MAINTENANCE MANUAL 21-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
